Discrepancy method for the lexicographic linear programming problemстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 мая 2015 г.

Работа с статьей


[1] Vasil’ev F. P., Yachimovich M. Discrepancy method for the lexicographic linear programming problem // Computational Mathematics and Modeling. — 1995. — Vol. 6, no. 1. — P. 31–38. The discrepancy method is proposed for the lexicographic linear programming problem with inexact input data. The convergence of the method is analyzed, and a bound on rate of convergence by function and by argument is obtained. © 1995 Plenum Publishing Corporation. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть